+91 8617752708

Journal of Advances in Mathematics and Computer Science, ISSN: 2456-9968, ISSN: 2231-0851 (Past),Vol.: 23, Issue.: 6


A Note on the Fuglede and Fuglede-Putnam’s Theorems


Mahmood Kamil Shihab1*

1Department of Mathematics, Diyala University, Diyala, Iraq.

Article Information
(1) Morteza Seddighin, Indiana University East Richmond, USA.
(1) Xiaolan Liu, Sichuan University of Science and Engineering, China.
(2) Francisco Bulnes, Tecnológico de Estudios Superiores de Chalco, Mexico.
Complete Peer review History: http://www.sciencedomain.org/review-history/20570


In this paper, we investigate the extension of Fuglede and Fuglede-Putnam’s Theorems to two bounded linear operators.

Keywords :

Fuglede’s theorem; Fuglede-Putnam’s theorem; Embry’s theorem and normal operators.

Full Article - PDF    Page 1-11

DOI : 10.9734/JAMCS/2017/35982

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,

+91 8617752708


Third Floor, 207 Regent Street
London, W1B 3HH,

+44 20-3031-1429